# SDR ASAA2016101318334

- Difficulty date: October 13, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 9,739 hours, 3,148 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED ON RECALL.  LIGHT EXTINGUISHES WHEN MASTER CAUTION PRESSED.  ACFT GROUNDED. ACCOMPLISHED FIM 21-62 TASK 801. NO FAULTS NOTED. NO HISTORY LAST 30 DAYS. GROUND VERIFICATION OPS NORMAL.
